# SDR EISA97186

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Fs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF STC SA-1798-SO CARGO MOD, FOUND SEAT TRACK CORROSION AT FS 344 - FS 360, LT OUTBOARD TRACK.  REMOVED AND REPLACED TRACK SECTION FROM FS 344 - FS 360 PER SRM 53-10-05.   TT, 55,940:30 HOURS.  TC:  32,713.  (X)
